It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Multiple Sclerosis Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-25-2010, 09:36 AM   #1
Newbie
(female)
 
Join Date: Mar 2010
Posts: 2
memom3 HB User
Question would like to get some answers,one doc,one answers



just about the past 6-months or so,started having feeling going through my face, and around my head,some pain with it in the back of head,my lips would have a tingling numbness feeling also,not lasting but a few seconds or so.just at times would tell someone,really not thinking much of it,but as time went on ,was getting alittle worst and worst ,,so im like wonder what is this,i have punch and compressed nerve issues,so someone had said,maybe it could be the punch nerve in your neck,so i took it at that,and went on .than started feeling really fatique,alot.never slept in the day before always on the go, feeling like i had never slept at night,even after sleeping 2-3 hours.woke up ,just feeling awful.telling my husband and others i just dont feel good doc visits one after the other,one said vit,,-b down low so went on that,no change,went to a neurologists,ur having having seizures,got a eeg,and yep he said thats it ,put me on keppra medication,my body turn a complete circle,feeling bad to feeling like,, well am i going to die today,my body could not funcation at all,weak the feeling going through face and head got worst,so unbalanced,feeling tingling going down left arm,and at times down my legs,call the doc,could this medicine be doing this,just consisting that i keep taking it i had to take it,something didnt and wasnt added up here,wasnt getting better,but in all i.ve been told that i may have ,, ms.,,lupus,,i have neuropathy in my legs and feet.i have spinal issues-hemangiomas of the spinewould like to get some straight answers,can it be fix,all that seems to going on is getting medication throw at you to take,sick of taking medicines,is anyone else on here.

 
Sponsors Lightbulb
   
Old 03-25-2010, 10:18 AM   #2
Facilitator
(male)
 
Join Date: Sep 2007
Location: Kansas, USA
Posts: 8,447
MSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB User
Re: would like to get some answers,one doc,one answers

Welcome. You are certainly in a well-known place. Most of us have gone through the tribulation of not knowing what was happening. I am not a meds person, but if you are taking meds, I hope it is for something that was actually diagnosed.

I went through several cycles of seizures. A local neuro wanted me to take some meds, but the side effects were worse than the seizures. I declined the meds and here I am today with no seizures. Keep in mind, my seizures were MS related and not epileptic seizures.

Make sure your neurologist deals with MSers because it does make a difference. There are also many fine GP/Family Practitioners who will also do well. If it is Lupus, they can test for Lupus and there is a board on this site for Lupus,

If you are having MS, take a two week break from stress, anxiety, and pamper yourself (if possible). You may find a return to "normalcy" or what you remember as normal. Check with your local MS society or association if you are having difficulty locating a neuro.

Please do know that you are not alone in this process. Many have tread the path you now tread. You are not alone!
__________________
MS diagnosed since October 3, 1982
MS onset circa 1977
Proud to be MED FREE!
Eternally blessed and eternally optimistic!<><

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
would like some advice opinions hearts4120 Bipolar Disorder 4 10-15-2009 04:24 AM
Would appreciate advice -- unsure if I have RSD marlow Reflex Sympathetic Dystrophy (RSD) (CRPS) 15 02-10-2009 09:16 PM
What would you guys do now in this position... please respond temera2 TMJ Disorder -TemporoMandibular Joint 1 01-28-2009 07:58 AM
Unexplained Sensations! Can someone please help shed some light! Chell2123 Multiple Sclerosis 21 04-28-2008 04:09 AM
Going through methadone withdrawl, would like some answers? jetshock750 Addiction & Recovery 10 02-14-2007 08:46 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



MSJayhawk (998), MSNik (525), Snoopy61 (58), J-one (13), Whimpurr (13), shahila (12), JodiH (11), MS22 (11), KingBaxter (10), LasVegasgirl (8)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (904), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 12:22 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!